Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On finite dimensional approximations of mappings in Banach spaces


Author: Jesús Gil de Lamadrid
Journal: Proc. Amer. Math. Soc. 13 (1962), 163-168
MSC: Primary 47.80; Secondary 46.45
DOI: https://doi.org/10.1090/S0002-9939-1962-0138972-1
MathSciNet review: 0138972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Andô, On gradient mappings in Banach spaces, Proc. Amer. Math. Soc. 12 (1961), 297-299. MR 0140917 (25:4331)
  • [2] M. M. Day, Normed linear spaces, Ergebnisse der Math. und ihre Grenzgebiete, (N. F.) Heft 28, 1958. MR 0094675 (20:1187)
  • [3] J. Gil de Lamadrid, Topology of mappings and differentiation processes, Illinois J. Math. 3 (1959), 408-420. MR 0107193 (21:5918)
  • [4] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955) 140 pp. MR 0075539 (17:763c)
  • [5] S. Kakutani. Some characterizations of euclidean spaces, Jap. J. Math. 16 (1939), 93-97. MR 0000895 (1:146d)
  • [6] J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 5 (1934), 45-78. MR 1509338
  • [7] M. Nagumo, Degree of mapping in convex topological spaces, Amer. J. Math. 73 (1951), 497-511. MR 0042697 (13:150b)
  • [8] E. H. Rothe, Gradient mappings in Banach spaces, Duke Math. J. 15 (1948), 421-434. MR 0029104 (10:548d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80, 46.45

Retrieve articles in all journals with MSC: 47.80, 46.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138972-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society